The Lupus Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
26 Posts
Discussion Starter #1


Hi all again :)

Saw speciaist on thrusday and he is gonna start me on Imuran if my bloods come back ok, as he is super keen to get me down off the steroids seeing as it's been 3months now on 30mg or there abouts! Am going to be reducing by 2.5mg every ten days-two weeks which is the slowest he'll let me!

But now, infact the day after seeing him, I have noticed a slight tremor and definite weakness in both my arms and hands, they wern't particularly strong to begin with because of the fibromyalgia etc, but now holding anything will make them shake. Is it the steroids, as I suspect, or is it the Plaq?
Have been on it for about 8weeks, first on 200mg and for last couple of weeks 400mg.

Should I tell my GP? Is there anything I can do to help?

Thanks :)

JXXXXXXXX
 

·
Moderator
Joined
·
11,408 Posts
Yes, I think you should let your doctor know what is going on with you. It is important to be open and honest with him about your health.

Good luck on the new med.

Love,
Lyn
 

·
Administrator
Joined
·
10,178 Posts
I agree with Lyn, you should check with your doctor. It could be the medications but it could something else entirely.

Take care,
Lazylegs
 

·
Pollianna
Joined
·
485 Posts
Hi J, I agree tell the doc!! I suspect it's a mixture of both increasing the Plaq and reducing the steroids!! Hope you feel better soon


xxP
 
1 - 4 of 4 Posts
Top